Symmetric multistep methods with zero phase-lag for periodic initial value problems of second order differential equations
Files
Date
2006
Authors
Saldanha, G.
Achar, S.D.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
We present in this paper two-step and four-step symmetric multistep methods involving a parameter p to solve a special class of initial value problems associated with second order ordinary differential equations in which the first derivative does not appear explicitly. It is shown that the methods have zero phase-lag when p is chosen as 2? times the frequency of the given initial value problem. The periodicity intervals are given in terms of expressions involving the parameter p. As p increases, the periodicity intervals increase and for large p, the methods are almost P-stable. 2005 Elsevier Inc. All rights reserved.
Description
Keywords
Citation
Applied Mathematics and Computation, 2006, Vol.175, 1, pp.401-412